James A. Dombrowski
An American Heretic, 1897-1983
Bibliographic Data
| ID | 10239296 |
|---|---|
| Authors | Charles H Martins (0009-0004-5320-9972, corresponding author), Charles H Martin, Frank T Adams |
| Year | 1994 |
| Volume | 60 |
| Issue | 1 |
| Pages | 161 |
| Publication date | 1994-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Southern History (JOURNAL) |
| Journal identifiers | ISSN: 0022-4642 • E-ISSN: 2325-6893 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2210763 |
| OpenAlex | W4235039847 |
| Language | EN |
| Highly cited | No |
|---|